# SDR CA000724021

- Difficulty date: July 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50644
- Condition: Blown
- Location: Nlg
- Part time: 622 hours, 500 cycles
- Component: Nose Wheel, Cleveland, 4040
- Stage of operation: LD
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THIS REPORT FOLLOWS LANDING INCIDENT,  TOWED OFF RUNWAY.  RUNWAY INSP, NO DEBRIS.  TEAR DOWN OF WHEEL ASSY SHOWED TIRE TREAD OBLIQUE - SKID - FLAT SPOT.  POSSIBLY DUE T O CRAB LDG OR TO SKIDDING AFTER BLOWING AT TOUCH DOWN.  BALANCE PATCH 1 OZ INSIDE TIRE FOUND DISINTEGRATED.  INSIDE CORD BROKEN, POSSIBLY DUE TO TOWING ACFT OFF RUNWAY.  TUBE FOUND PUNCTURED AND CHAFED, BURNED, DISCARDED.   BEARINGS AND CUP BURNERS SHOWING LIGHT SIGNS OF HEATING.  NO SIGNS OF POSSIBLE FOREIGN OBJECT IN TIRE, NAIL, PIN, STONE ETC.  WHEEL AND LANDING GEAR INSP PER ASM.  NO DEFECT.  REPAIRED WHEEL WITH NEW BEARING RUNNERS, WITH NEW TUBE AND NEW MICHELLIN-AVIATOR TIRE.
